Interference operators on integral functions of exponential type
Funkcionalʹnyj analiz i ego priloženiâ, Tome 3 (1969) no. 1, pp. 48-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1969_3_1_a4,
author = {B. Ya. Levin and {\DJ}inh Thang-Hua},
title = {Interference operators on integral functions of exponential type},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {48--61},
year = {1969},
volume = {3},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1969_3_1_a4/}
}
B. Ya. Levin; Đinh Thang-Hua. Interference operators on integral functions of exponential type. Funkcionalʹnyj analiz i ego priloženiâ, Tome 3 (1969) no. 1, pp. 48-61. http://geodesic.mathdoc.fr/item/FAA_1969_3_1_a4/